# SDR CALA2025030402565

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N27290
- Make and model: Boeing 737-8
- Aircraft serial: 44309
- Aircraft time: 5,190 hours, 1,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS DAMAGED 21F EMER EXIT LIGHTS  21F DO NOT ILLUMINATE CREW REPORTED EXIT LIGHT COVER WITH WORD EXIT LENS COVER IS MISSING. LIGHT IS OPERATIONAL REPLACED EMERGENCY EXIT LIGHT COVER AND OPS CHECKED GOOD AT THIS TIME PER AMM 25-21-00
